Two-dimensional real algebras with zero divisors

Althoen, Steven C. and Hansen, Kristina D.: Two-dimensional real algebras with zero divisors. In: Acta scientiarum mathematicarum, (56) 1-2. pp. 23-42. (1992)

Cikk, tanulmány, mű

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1992
Volume: 56
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 23-42
Language: angol
Official URL:
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 42. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:35

Actions (login required)

View Item View Item